# SDR ASOA2013070908584

- Difficulty date: June 7, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 24,988 hours, 17,412 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Misrepaired
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LT 280 CROSSBEAM LOWER TITANIUM DOUBLER 7 OFF FASTENER HAVE LOW E/D.   REPAIRED IAW  SRM 51-40-11-001-001-A01 & REO 670-53-11-836.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW ASA SOP 5702.
